# SDR SWAA2022111467800

- Difficulty date: November 3, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N8520Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 42532
- Aircraft time: 19,499 hours, 9,300 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING PNL SUPPORT WEB CRACKED. RH WING PNL SUPPORT WEB CRACKED JUST INBD OF DEFLECTION CONTROL RIB.  REMOVED AND REPLACED DAMAGED SUPPORT WEB PER SRM 51-40-02.
